A member asked:

I used monistat 7 & my vagina is burning & itching & very sore what can i do to help with the burning & soreness please help i'm in pain!!?

A doctor has provided 1 answer
Dr. Hunter Handsfield answered

Specializes in Infectious Disease

It takes a few days: If it has only been 1-2 days, give it more time; the drug should kick in soon. However, 10-15% of vaginal yeast infections are caused by yeasts commonly resistant to miconazole (Monistat®) and other "azole" drugs; if no better in a few days, alternate treatment may be necessary. Also, if at risk for STD, make sure your doc has considered herpes, which sometimes can mimic severe yeast infection.

Answered 3/11/2017

2.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question